# SDR DXTA200500651

- Difficulty date: March 30, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 5,098 hours, 4,194 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CO-PILOT LEFT BRAKE PEDAL EXCESSIVE TRAVEL & SPONGY.  CHECKED BRAKE ASSEMBLIES, ALL VISIBLE BRAKE LINES, MASTER CYLINDERS, & RESERVOIR FOR LEAKS, NONE FOUND.  CHECKED BRAKE LINE FITTINGS FOR LOOSENESS FITTINGS FOUND SATISFACTORY.  WORK PERFORMED IAW 560 M/M 32-42-01 & 32-42-02.
